# SDR ASAA2018110527047

- Difficulty date: November 5, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 38,815 hours, 11,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A752031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP LT Z CHANNEL FROM STA 727A TO 787 HAS MULTIPLE AREAS OF CORR. GROUNDED - YES. REMOVED AND REPLACED LT Z CHANNEL FROM STA 727 TO 847 IAW SRM 53 00 53 2R 6 W .5 O .040 R 0 L 1.1 D .040.
